# SDR HEEA083601

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 12,757 hours
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585202
- Part serial: 2732
- Condition: Inoperative
- Location: Radar Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ANTENNA PEDESTAL WILL NOT TILT. SHOP REPAIR.
